# SDR G6OA023

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600GC
- Make and model: Doug DC-10-30F
- Aircraft serial: 46965
- Engine: Ge CF650C2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 665038062826
- Condition: Lightning Strike
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, Y
- Precautionary procedure: E, J, A

## Discrepancy

DURING CLIMB-OUT FROM CDG, THE FLIGHT CREW REPORTED LIGHTNING STRIKE.  NR 1 ENGINE PARAMETERS WERE OUTSIDE THE NORMAL PARAMETERS.  NR 1 ENGINE WAS SHUT DOWN, FUEL DUMPED IAW AOM VOL 1 AND RETURNED TO CDG.  GROUND MAINTENANCE ACCOMPLISHED LIGHTNING STRIKE INSPECTION IAW MM 05-53-00.  NO DAMAGE NOTED.  PERFORMED POWER ASSURANCE CHECK.  AS A RESULT, REPLACED THE MEC IAW MM 73-20-01.  (X)
